# SDR C2XA01TY026

- Difficulty date: February 18, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- System (JASC): 7110 · Engine Cowling System
- Part: Support Bracket
- Part number: 14576518003
- Condition: Chafed
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED 1C INSPECTION, THE LEFT ENGINE LOWER COWLING CHAFFED AT EDGE SUPPORT AFT OF REAR HINGE.  MAINTENANCE BLENDED AREA AND INSTALLED AN L SHAPED SUPPORT OVER THE AFFECTED AREA IAW EMB RED GST 0519/01.  PROCEDURES WERE SATISFACTORY.  AIRCRAFT WILL BE RELEASED FOR SERVICE UPON COMPLETION OF C-CHECK.  (M)
